Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health 8 Hour Acetaminophen Extended Release Pain Relief Caplets

Acetaminophen. Extended-release tablets, 650 mg. Pain reliever/fever reducer. For up to 8 hour relief of minor muscular aches & pain. Gluten free. Caplets (capsule-shaped tablets). Compare to the acti…

Ingredients

Active Ingredient (in Each Caplet): Acetaminophen (650 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Ste…